# SDR SWAA2025031092766

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 277 AT STR 10R AT PASSENGER CABIN 2025-110510<[01] REPLACED TIE CLIP LOC.ON BS 277 AT STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG: AND DWG 141A1110 SHEET 18 REV.-; DWG 141A8380 SHEET 21 REV.- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOC.ON BS 277 AT STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG: AND DWG 141A1110 SHEET 18 REV.-; DWG 141A8380 SHEET 21 REV.-; RII. SEE INDIVIDUAL SIGN OFFS BELOW.
